May 19, 2010
Symptoms or side effects?
I’ve now reached the point in my cycle where I’m starting to doubt…starting to worry that maybe all of my symptoms are just side effects of the supplementary hormones in the meds. The only thing that is keeping me hopeful is the twinges I felt earlier…but I’m seriously starting to lose it.
I even cried the other night after my progesterone shot, not because it hurt (which they do), but because I can’t imagine how my @$$ will survive 10 weeks of these shots, but at the same time, to have to do these shots for 10 weeks would mean that our deepest wish came true.
This is the point in the cycle where I think everybody worries that they’re potentially doing the shots and taking the meds for nothing. Even when you’re trying to stay hopeful, it’s just so depressing and discouraging.
More than anything though, I’m sick of feeling lousy and not having an excuse for it. I think (I hope at least!) that once I know that I’m pregnant and that the baby (or babies) are officially “stuck” and healthy that I’ll just be able to ignore some of the symptoms. But right now, they just feel like a tease.
Four more days…